Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Superexponentiation

Nick Bromer
Mathematics Magazine
Vol. 60, No. 3 (Jun., 1987), pp. 169-174
Stable URL: http://www.jstor.org/stable/2689566
Page Count: 6
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Superexponentiation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174